# SDR XGN2005F00011

- Difficulty date: October 11, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712A
- Part serial: 1119421
- Condition: Cracked
- Location: Engine
- Part time: 844 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT THE 50 HOUR INSPECTION.  ON GOING PROBLEM WITH THE ECI  CYLINDERS.  (K)
